# SDR 2PIA2019F00132

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N858CB
- Make and model: Cessna 525B
- Aircraft serial: 525B0490
- Aircraft time: 1,502 hours, 899 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99121252
- Part serial: 6427XL2
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 519 hours, 307 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, FROM KBUR TO KCRQ, PILOT EXPERIENCING LOUDER THAN NORMAL ENGINE NOISE AND VIBRATION, THE LEFT GENERATOR WENT OFFLINE. IT SHOWED 2 VOLTS, AND THE RIGHT GENERATOR SHOWED 29 VOLTS. PER THE CHECKLIST, PILOT RESET THE GENERATOR, AND IT SHOWED 29 VOLTS AGAIN AFTER THE RESET. CHECKLIST PROCEDURE SAID TO TURN IT BACK ON, PILOT DID. IT OPERATED NORMALLY UNTIL TOUCHDOWN AT KCRQ WHERE IT AGAIN WENT OFFLINE. TECHNICIANS ARE SCHEDULED TO PERFORM AT KCRQ STARTER GENERATOR REPLACEMENT AND ALL REQUIRED PROCEDURES BY WILLIAMS INTERNATIONAL.
